IndexAuthor

Number of items: 5.

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (1995) Approximation in compact Nash manifolds. American Journal of Mathematics, 117 (4). pp. 905-927. ISSN 0002-9327

Coste, M. and Puente Muñoz, María Jesús de la (2001) Atypical values at infinity of a polynomial function on the real plane: an erratum, and an algorithmic criterion. Journal of Pure and Applied Algebra, 162 (1). pp. 23-35. ISSN 0022-4049

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (2004) Global problems on Nash functions. Revista matemática complutense, 17 (1). pp. 83-115. ISSN 1988-2807

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (1996) Separation, factorization and finite sheaves on Nash manifolds. Compositio Mathematica, 103 (1). pp. 31-62. ISSN 0010-437X

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (2001) Uniform bounds on complexity and transfer of global properties of Nash functions. Journal fur die Reine und Angewandte Mathematik, 536 . pp. 209-235. ISSN 0075-4102

This list was generated on Mon Jul 26 03:04:17 2021 CEST.